Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6432
Title: Intorno ad alcuni teoremi di selezione
On some selection theorems
Authors: Muni, Giuseppe
Issue Date: 1980
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giuseppe Muni, "Intorno ad alcuni teoremi di selezione", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 12 (1980), pp. 1-9.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
12 (1980)
Abstract: Si definiscono gli spazi α-fortemente normali e si stabiliscono teoremi di selezione. Si dà inoltre una nuova caratterizzazione degli spazi α-collettivamente normali.
We define the α-strongly normal spaces and we establish theorems of continuous selection. Moreover we give a new criterion of the α-collectionwise normal spaces.
URI: http://hdl.handle.net/10077/6432
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.12 (1980)

Files in This Item:
File Description SizeFormat 
MuniRendMat12.pdf578.41 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

351
checked on Feb 16, 2018

Download(s)

163
checked on Feb 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.